# SDR G41A20140303001

- Difficulty date: February 27, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N277AL
- Make and model: Lear 55LEAR
- Aircraft serial: 55104
- Aircraft time: 14,708 hours, 13,968 cycles
- Engine: Garrtt TFE7313
- Engine time: 14,267 hours, 13,706 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 307085034
- Part serial: MX395255
- Condition: Fluctuates
- Location: Engine
- Part time: 1 hours, 1 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM KELP, CLIMBING THROUGH FL 250, THE CAPTAIN NOTICED THE RT ENG INSTRUMENTS FLUCTUATING.  HE SLIGHTLY REDUCED POWER TO SEE IF THE FLUCTUATIONS FOLLOWED & THEN WENT TO IDLE.  HE THEN NOTICED THE OIL LIGHT CAME ON & THERE WAS NO RESPONSE TO POWER LEVER ADVANCE.  DECLARED AN EMERGENCY & REQUESTED TO RETURN TO ELP, THE ACFT RETURNED SAFELY.  FOLLOWING TROUBLE SHOOTING PROCEDURES IN THE ENG MANUAL, FUEL PRESS AT THE ENG DRIVEN FUEL PUMP WAS FOUND TO BE FLUCTUATING FROM 70-240 PSI.  THE FUEL PUMP WAS REPLACED & PRESS CHECKED AGAIN.  ALL INDICATIONS WERE AS THE MANUAL STATED FOR NORMAL OPERATION.  A TEST FLIGHT WAS COMPLETED WITH NO ISSUES REPORTED.
